# SDR A6WA200440002

- Difficulty date: January 5, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Engine: Ge CF34*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RT ENGINE VIBRATION WENT TO 3.9, FLET AIRFRAME VIBRATION, WITH THRUST REDUCED VIBRATION INDICATION REDUCED TO GREEN RANGE.  AIR RETURN, INSPECTED FAN IAW 72-20-00.  BLENDED NICKS FROM SEVERAL BLADES IAW AMM TASK 72-20-00-300-801, ALL MINOR BLENDING.  GROUND RAN CHECKED GOOD.  (M)
